# SDR QXEA2016082400553

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,559 hours, 24,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: 85227119101
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT UPPER DOOR, INTERNAL HANDLE SUPPORT HAS EVIDENCE OF CORROSION.  REMOVED AND REPLACED THE HANDLE SUPPORT IAW SRM 51-42-05-02-01 & 51-41-05-00-01.  INSTALLED HANDLE RETAINER BRACKET ON HANDLE SUPPORT PN 85227119 REF SRM 51-42-05-02-01 AND DWG 85227119 REV --.
